# SDR DALA2019082604948

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 71,678 hours, 52,042 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Sparks
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN TURNING ON WINDSHIELD ANTI-FOG, A LOUD POP WAS HEARD AND SPARKS EMITTED FROM CAPTAIN'S WINDSHIELD HEAT SENSOR. FOUND TERMINAL ENDS LOOSE ON CAPT'S WINDSHIELD THERMAL SWITCH. SECURED SAME PER MD88 AMM 30-41. ANTI FOG OPS GOOD. REAPPLIED THERMAL HEAT SINK COMPOUND. (LP6040587)
